MathSciNet Relay Station
MathSciNet bibliographic data
MR2348554 42B35 (42B25)
Sawano, Yoshihiro; Tanaka, Hitoshi Sharp maximal inequalities and commutators on Morrey spaces with non-doubling measures. Taiwanese J. Math. 11 (2007), no. 4, 1091–1112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement